# SDR MWEA00070

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59102285
- Condition: Cracked
- Location: Bs 918
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS CRACKED AT STATION 918 AT LONGERON L/R AND L/L.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
